# SDR CA100120004

- Difficulty date: January 20, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Diamon DA 40
- Aircraft time: 617 hours
- Engine: Lyc IO360M1A
- Propeller: Hartzl HCC2YR1
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Rod
- Part number: D4132232033B
- Condition: Worn
- Location: Nlg
- Part time: 746 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE DAMPER ASSY D41-3223-20-00G WAS DISASSEMBLED TO REPLACE WORN RUBBER ELEMENTS.  IT WAS DISCOVERED THAT THE LOWER END OF THE DAMPER ROD THAT HOLDS THE ASSY TOGETHER HAD BEEN SEVERELY WORN AND WAS BEYOND LIMITS. IT APPEARS THAT THE LOWER DAMPER PLATE (DAMPER PLATE III AND DAMPER PLATE I) HAVE BEEN SLIDING AGAINST THE DAMPER ROD CAUSING THE DETERIORATION.
